Universidad Complutense de Madrid
E-Prints Complutense

Asymptotic approximations for the distributions of the K phi-divergence goodness-of-fit statistics

Downloads

Downloads per month over past year

17717

Impacto

Downloads

Downloads per month over past year

Pérez, T. and Pardo Llorente, Julio Ángel (2003) Asymptotic approximations for the distributions of the K phi-divergence goodness-of-fit statistics. Statistical Papers, 44 (3). pp. 349-366. ISSN 0932-5026

[thumbnail of PardoJulio21.pdf] PDF
Restringido a Repository staff only

800kB

Official URL: http://link.springer.com/content/pdf/10.1007%2Fs00362-003-0160-0content/pdf/10.1007%2Fs00362-003-0160-0




Abstract

K-phi-divergence's, statistic family for goodness-of-fit, under the null hypothesis, has an asymptotic chi-squared distribution; however, for small samples, the chi-squared approximation in some cases does not well agree with the exact distribution. In this paper, a closer approximation to the exact distribution is obtained by extracting the phi-dependent second order component from the distribution. Moreover, numerical results are presented for moderate sample sizes with moderate number of cells.


Item Type:Article
Uncontrolled Keywords:K-phi-divergence, goodness-of-fit, second order limit distribution.
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:17717
Deposited On:16 Jan 2013 11:35
Last Modified:13 Dec 2018 14:57

Origin of downloads

Repository Staff Only: item control page